Micardis

Questions and answers on "Micardis"

I have been diagnosed of essential hypertension . My doctor gave me micardis plus 40 mg. But when i migrated to XXXXXX and wento to a doctor to...

doctor1 MD

Hi friend,
Welcome to Health Care Magic

Olmetec is olmesartan
Micardis is Telmisartan
Both belong to the same class – having similar modes of...

Read Full Thread   Ask a Doctor Now

Hi My name is Margaret, I have been taking Micardis for about 6 years now and have noticed an increase in my
cough, as a matter of fact my husband...

doctor1 MD

Hello,
Your cough could be due to result of consuming MICARDIS or it may be caused by congestive heart failure which can be due to side effects of...

Read Full Thread   Ask a Doctor Now

I am having trouble with severe lower leg cramps on Micardis 80mg for blood pressure for the past 2 years after switching from Atacand due to dry...

doctor1 MD

Brief Answer:
Try to relieve cramps; if not, change in med

Detailed Answer:
Muscle cramps and even at times stiffness of joints or muscles are some...

Read Full Thread   Ask a Doctor Now

Recent questions on Micardis


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Medical Topics